Publication Year
Scientific Areas
BRANQUINHO, Amílcar, Juan E F Díaz, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, ÁLVAREZ-FERNÁNDEZ, Carlos, (2024). Jacobi-Piñeiro Markov chains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. Vol. 118. 15, pp. 1-29. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, FRADI, Assil, MAÑAS, Manuel, (2024). Matrix Jacobi biorthogonal polynomials via Riemann-Hilbert problem. Proceedings of the American Mathematical Society. Vol. 152. 1, pp. 193-208. Export
ARAUJO, Julio, CAMPOS, Victor, GIRÃO, Darlan, NOGUEIRA, João Miguel, SALGUEIRO, António Manuel, SILVA, Ana, (2024). On the hull number on cycle convexity of graphs. Information Processing Letters. Vol. 183. Article number 106420, pp. 1-14. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, (2023). Spectral theory for bounded banded matrices with positive bidiagonal factorization and mixed multiple orthogonal polynomials. Advances in Mathematics. Vol. 434. Article number 109313, pp. 1-48. Export
CLEMENTINO, Maria Manuel, RODELO, Diana, (2023). A note on Mal'tsev objects. DMUC 23-36 Preprint. Export
ADÁMEK, Jirí, SOUSA, Lurdes, (2023). A finitary adjoint functor theorem. DMUC 23-35 Preprint. Export
AZENHAS, Olga, FELLER, Mojdeh Tarighat, TORRES, Jacinta, (2023). The type Cn Berestein-Kirillov group. DMUC 23-34 Preprint. Export
AZENHAS, Olga, GOBET, Thomas, LECOUVEY, Cédric, (2023). Non symmetric Cauchy kernels, Demazure measures and LPP. DMUC 23-33 Preprint. Export
NOGUEIRA, João Miguel, (2023). Knot exteriors with all compact surfaces of positive genus essentially embedded. DMUC 23-32 Preprint. Export
PIMENTEL, Edgard, (2023). Diga-me quem premias e te direi quem és. Export
Number of registers: 3,923<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support